# SDR IXXA05RNG034S

- Difficulty date: July 21, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 67,024 hours, 17,385 cycles
- Engine: Pwa JT3D*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Cracked
- Location: Te Flap
- Part time: 67,024 hours, 17,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE "C" CHECK, CRACK 0.5220" LONG WAS FOUND ON THE LEFT WING OUTBOARD FLAP AT FITTING LOCATED AROUND STATION XF 339.7232 OUTBOARD.  LEFT WING OUTBOARD FLAP SUPPORT FITTING WAS REPAIRED IAW EWO ATI 57-024 AND EO ATI-071005.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
